Invasive shigellosis in MSM.

Serafino Wani, RL; Filson, SA; Chattaway, MA; Godbole, G; (2015) Invasive shigellosis in MSM. International journal of STD & AIDS, 27 (10). pp. 917-9. ISSN 0956-4624 DOI: https://doi.org/10.1177/0956462415610275

Permanent Identifier

Use this Digital Object Identifier when citing or linking to this resource.

https://doi.org/10.1177/0956462415610275

Abstract

Share

Download

Full text not available from this repository.

Downloads

View details

Metrics & Citations


Google Scholar